# SDR Y2PA2023100523050

- Difficulty date: September 30, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 27,280 hours, 21,260 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: A23722206
- Part serial: 030
- Condition: Leaking
- Location: Zone 700
- Part time: 27,280 hours, 21,260 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW STATED THAT WHILE ON FINAL FOR RUNWAY 19L, THE GEAR DID NOT COME DOWN. THEY REQUESTED DELAY VECTORS TO RUN PROCEDURE. THEY PERFORMED PROCEDURE A SUCCESSFULLY, GEAR EXTENDED. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  FOUND THE RH MAIN LANDING GEAR BRACING CYLINDER LEAKING. THEY REMOVED AND REPLACED THE RH MLG BRACING CYLINDER WITH A SERVICEABLE UNIT IAW MM32-30-11. LEAK CHECK WAS NORMAL, HOWEVER THEY WERE UNABLE TO PERFORM THE REQUIRED OPERATIONAL CHECK. LANDING GEAR LOCKS WERE INSTALLED AND THE AIRCRAFT WAS INSPECTED AND FERRIED TO KYIP IN ORDER TO PERFORM THE OPS CHECK. UPON ARRIVAL IN KYIP THE LANDING GEAR LOCKS WERE REMOVED AND SEVERAL LANDING GEAR EXTENSION AND RETRACTION TESTS WERE PERFORMED IAW MM 32-30-00. OPS AND LEAK CHECKS WERE BOTH NORMAL AT THIS TIME
